# SDR V0XD20191103AH06

- Difficulty date: October 28, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING 1-3 SLAT TRACK CANISTER AFT MOUTN BRACKET CRACKED, CORRECTIVE ACTION: REPAIRED MOUNT AT THE BACK OF THE SLAT TRACK CANISTER 1-3 RH WING IAW BOMBARDIER REO# 670-57-42-577 DATED 2016-12-02.
